# SDR FDEA201610303754

- Difficulty date: October 30, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION DURING HFEC INSPECTION ON LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 AND XORS 713.6.6.  REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
